Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("RACINE EQUATION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 860

  • Page / 35
Export

Selection :

  • and

THE METHOD OF MOMENTS, A CLASS OF METHODS FOR THE SOLUTION OF NONLINEAR EQUATIONS AND SYSTEMS OF EQUATIONS.TRIGIANTE D; CIUCANI S.1974; IN: 3RD INST. COMPUT. SYMP. PROC.; DAVOS SWITZ.; 1973; AMSTERDAM; NORTH HOLLAND; DA. 1974; PP. 331-336; BIBL. 11 REF.Conference Paper

THE UNDECIDABILITY OF THE EXISTENCE OF ZEROS OF REAL ELEMENTARY FUNCTIONS.WANG PS.1974; J. ASS. COMPUTG MACHIN.; U.S.A.; DA. 1974; VOL. 21; NO 4; PP. 586-589; BIBL. 9 REF.Article

ALGORITHMES DE RECHERCHE DES ZEROS D'UN POLYNOME.THORIN M; VEYSSEYRE H.sdIN: METHODES NUMER. CALC. SCI. TECH. 1ERE, 2EME, 3EME JOURN.; CHATENAY-MALABRY; 1974; PARIS; AFCET; DA. S.D.; PP. 1-13; BIBL. 1 REF.Conference Paper

CONVERGENCE DES PROCEDURES D'APPROXIMATION STOCHASTIQUE AVEC DES BRUITS MARKOVIENS DANS LES MESURESKATS I YA.1981; PRIKL. MAT. MEH.; ISSN 0032-8235; SUN; DA. 1981; VOL. 45; NO 5; PP. 815-822; BIBL. 14 REF.Article

EINE MODIFIKATION DES HALBIERUNGSVERFAHRENS ZUR BESTIMMUNG ALLER REELLEN NULLSTELLEN EINER FUNKTION MIT HILFE DER INTERVALL-ARITHMETIK. = UNE MODIFICATION DE LA METHODE DE SUBDIVISION BINAIRE POUR CALCULER TOUS LES ZEROS REELS D'UNE FONCTION A L'AIDE D'UNE ARITHMETIQUE D'INTERVALLEMIHELCIC M.1975; ANGEW. INFORMAT.; DTSCH.; DA. 1975; VOL. 17; NO 1; PP. 25-29; ABS. ANGL.; BIBL. 6 REF.Article

EQUATIONS RESOLUBLES A L'AIDE DES RADICAUX ET DES ZEROS DES POLYNOMES DU 6EME DEGREZENNAYI MOHAMMED.1980; ; FRA; DA. 1980; 54 P.; 30 CM; TH. 3E CYCLE: MATH. PURES, ALGEBRE/PARIS 6/1980Thesis

A RAND COMPUTATION CENTER REFERENCE. A ROOT-FINDING PROGRAM FOR JOSS.1974; RAND-R-1550-9; U.S.A.; DA. 1974; PP. (12P.)Report

A NOTE ON KING'S METHOD F FOR FINDING A BRACKETED ROOTPOPOVSKI DB.1982; COMPUTING (WIEN); ISSN 0010-485X; AUT; DA. 1982; VOL. 29; NO 4; PP. 355-359; ABS. GER; BIBL. 8 REF.Article

SUR LA CONVERGENCE DES ESTIMATEURS RECURRENTS DU ZERO D'UNE FONCTION INCONNUENEVEL'SON MB.1975; PROBL. PEREDACHI INFORM.; S.S.S.R.; DA. 1975; VOL. 11; NO 2; PP. 68-83; BIBL. 8 REF.Article

DISTRIBUTION DU NOMBRE DES RACINES REELLES DE POLYNOMES ALEATOIRESMASLOVA NB.1974; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1974; VOL. 19; NO 3; PP. 488-500; ABS. ANGL.; BIBL. 7 REF.Article

ON THE JACOBIAN CONJECTURE AND THE CONFIGURATIONS OF ROOTSMOH TT.1983; JOURNAL FUER DIE REINE UND ANGEWANDTE MATHEMATIK; ISSN 0075-4102; DEU; DA. 1983; VOL. 340; PP. 140-212; BIBL. 17 REF.Article

ON THE SPACING OF THE ZEROS OF SOME CLASSICAL ORTHOGONAL POLYNOMIALSAHMED S; LAFORGIA A; MULDOON ME et al.1982; J. LOND. MATH. SOC.; ISSN 0024-6107; GBR; DA. 1982; VOL. 25; NO 2; PP. 246-252; BIBL. 4 REF.Article

A GENERAL THEORY FOR MATRIX ROOT-CLUSTERING IN SUBREGIONS OF THE COMPLEX PLANE = UNE THEORIE GENERALE POUR L'AGREGATION DE RACINES MATRICIELLES DANS LES SOUS-REGIONS DU PLAN COMPLEXEGUTMAN S; JURY EI.1981; IEEE TRANS. AUTOMAT. CONTROL; ISSN 0018-9286; USA; DA. 1981; VOL. 26; NO 4; PART. 1; PP. 853-863; BIBL. 42 REF.Article

ANALYSE DES SYSTEMES DE REGULATION A RETARD ET A CORRECTION PAR ANTICIPATION, PAR LA METHODE DES TRAJECTOIRES DE RACINESLOGINOV GV; ORESHINA ST.1975; IZVEST. VYSSH. UCHEBN. ZAVED., ELEKTROMEKH.; S.S.S.R.; DA. 1975; NO 8; PP. 882-885; BIBL. 2 REF.Article

ROOT DISTRIBUTION FOR THE ELLIPSEWALACH E; ZEHEB E.1982; IEEE TRANS. AUTOMAT. CONTROL.; ISSN 0018-9286; USA; DA. 1982; VOL. 27; NO 4; PP. 960-963; BIBL. 11 REF.Article

CONSTRUCTION DU LIEU DES RACINES AVEC UN PAS VARIABLE SUIVANT UN PARAMETRE VARIABLERYBIN AI.1980; IZVEST. VYSSH. UCHEBN. ZAVED., RADIOELEKTRON.; UKR; DA. 1980; VOL. 23; NO 6; PP. 36-44; BIBL. 6 REF.Article

SOME MORE COMMENTS ON "ON THE ROUTH-HURWITZ CRITERION".RAO MVC; VENKATA RAO P.1975; I.E.E.E. TRANS. AUTOMAT. CONTROL; U.S.A.; DA. 1975; VOL. 20; NO 5; PP. 714-716; BIBL. 3 REF.Article

THE NUMERICAL SOLUTION OF EXPONENTIAL EQUATIONS.BROWN TA.1974; RAND-P-5281; U.S.A.; DA. 1974; PP. 1-13Report

ESTIMATIONS POUR LES ZEROS DES FONCTIONS SPECIALES A ARGUMENT DISCRETLUZHNIKH VM; ZHUK PF; SOROKYIN SB et al.1974; DOP. AKAD. NAUK U.R.S.R., A; S.S.S.R.; DA. 1974; VOL. 36; NO 7; PP. 598-603; ABS. ANGL.; BIBL. 7 REF.Article

A SIMPLE TEST FOR ZEROS OF A COMPLEX POLYNOMIAL IN A SECTOR. = TEST SIMPLE D'APPARTENANCE A UN SECTEUR DES ZEROS D'UN POLYNOME D'UNE VARIABLE COMPLEXEANDERSON BDO; BOSE NK; JURY EI et al.1974; I.E.E.E. TRANS. AUTOMAT. CONTROL.; U.S.A.; DA. 1974; VOL. 19; NO 4; PP. 437-438; BIBL. 9 REF.Article

MODIFICATIONS TO THE GARSIDE, JARRATT AND MACK METHOD FOR SOLVING ILL-CONDITIONED POLYNOMIAL EQUATIONSDUNAWAY DK; TURLINGTON BL.1972; J. INST. MATH. APPL., LONDON; G.B.; DA. 1972; VOL. 10; NO 3; PP. 358-368; BIBL. 10 REF.Serial Issue

SIMPLIFICATION AND SCALINGSEGEL LA.1972; S.I.A.M. REV.; U.S.A.; DA. 1972; VOL. 14; NO 4; PP. 547-571; BIBL. 8 REF.Serial Issue

GEOMETRICALLY ISOLATED NONISOLATED SOLUTIONS AND THEIR APPROXIMATIONKELLER HB.1981; SIAM J. NUMER. ANAL.; ISSN 0036-1429; USA; DA. 1981; VOL. 18; NO 5; PP. 822-838; BIBL. 12 REF.Article

A ROOT-CLUSTERING THEOREM = UN THEOREME D'AGREGATION DE RACINESGUTMAN S; SHWARTZ G.1981; IEEE TRANS. AUTOMAT. CONTROL; ISSN 0018-9286; USA; DA. 1981; VOL. 26; NO 4; PART. 1; PP. 940; BIBL. 5 REF.Article

GEOMETRICALLY ISOLATED/NON ISOLATED SOLUTIONS AND THEIR APPROXIMATIONKELLER HB.1980; RAPP. RECH., I.N.R.I.A.; FRA; DA. 1980; NO 22; 28 P.; H.T. 3; ABS. FRESerial Issue

  • Page / 35